# SDR IPXA2573718

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 8 Slat
- Component: Slat, Boeing
- Component part number: 114N4004146
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 L/E SLAT HAS 1 DENT IN T/E WEDGE.  REPAIRED IAW EO B757-5750-47329-A.
